# SDR USAA920080317

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 59,381 hours, 26,321 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 434, ON CLIMB-OUT OF MSP, GEAR RETRACTION TOOK PLACE BUT THE NOSE GEAR DOORS DID NOT CLOSE.  CREW RECYCLED THE GEAR BUT THE NLG DOORS STILL DID NOT CLOSE.  ACFT RETURNED TO MSP.  MX REMOVED AND REPLACED SAFETY VALVE 2629GM PER MM, FAULT CONTINUED.  SWAPPED LGCIU'S, DOORS OPERATED NORMALLY.  PLACED LGCIU NR 2 ON MEL 32-31-01A.  MAINTENANCE ADJUSTED X DIMENSION FOR PROXIMITY SENSORS 18GA AND 19GA AND ADJUSTED NLG DOOR CONTROL RODS.  OPERATIONAL CHECK OF LANDING GEAR DOORS WAS GOOD.
